Cubic-quartic optical soliton perturbation with lakshmanan-porsezian-daniel model by semi-inverse variational principle

Anjan Biswas, Joseph Edoki, Padmaja Guggilla, Salam Khan, Abdullah Khamis Alzahrani, Milivoj R. Belic

Research output: Contribution to journalArticlepeer-review

15 Citations (Scopus)

Abstract

We retrieve analytically a bright 1-soliton solution to a perturbed cubic−quartic Lakshmanan–Porsezian–Daniel model, using a semi-inverse variational principle. The perturbation terms are considered arising from the condition of maximum allowable intensity. The restrictions imposed by integrability considerations on the model parameters are enlisted. It is important that the other analytical approaches available fail to recover the analytical bright-soliton solution to the model with the maximum allowable intensity.

Original languageEnglish
Pages (from-to)123-127
Number of pages5
JournalUkrainian Journal of Physical Optics
Volume22
Issue number3
DOIs
Publication statusPublished - 2021
Externally publishedYes

Keywords

  • Cubic–quartic solitons
  • Semi-inverse variation
  • Stationary integrals

Fingerprint

Dive into the research topics of 'Cubic-quartic optical soliton perturbation with lakshmanan-porsezian-daniel model by semi-inverse variational principle'. Together they form a unique fingerprint.

Cite this